A dynamical system approach to SOC models of Zhang's type

Blanchard P, Cessac B, Krüger T (1997)
JOURNAL OF STATISTICAL PHYSICS 88(1-2): 307-318.

Journal Article | Published | English

No fulltext has been uploaded

Abstract
We discuss Zhang's model of SOC in the framework of hyperbolic dynamical systems with singularities. The fractal structure of the invariant energy distribution, correlation decay-like phenomena, and symbolic coding are discussed.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Blanchard P, Cessac B, Krüger T. A dynamical system approach to SOC models of Zhang's type. JOURNAL OF STATISTICAL PHYSICS. 1997;88(1-2):307-318.
Blanchard, P., Cessac, B., & Krüger, T. (1997). A dynamical system approach to SOC models of Zhang's type. JOURNAL OF STATISTICAL PHYSICS, 88(1-2), 307-318.
Blanchard, P., Cessac, B., and Krüger, T. (1997). A dynamical system approach to SOC models of Zhang's type. JOURNAL OF STATISTICAL PHYSICS 88, 307-318.
Blanchard, P., Cessac, B., & Krüger, T., 1997. A dynamical system approach to SOC models of Zhang's type. JOURNAL OF STATISTICAL PHYSICS, 88(1-2), p 307-318.
P. Blanchard, B. Cessac, and T. Krüger, “A dynamical system approach to SOC models of Zhang's type”, JOURNAL OF STATISTICAL PHYSICS, vol. 88, 1997, pp. 307-318.
Blanchard, P., Cessac, B., Krüger, T.: A dynamical system approach to SOC models of Zhang's type. JOURNAL OF STATISTICAL PHYSICS. 88, 307-318 (1997).
Blanchard, Philippe, Cessac, B, and Krüger, Tyll. “A dynamical system approach to SOC models of Zhang's type”. JOURNAL OF STATISTICAL PHYSICS 88.1-2 (1997): 307-318.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar